-Sets of reals

Journal of Symbolic Logic 53 (2):636-642 (1988)

Abstract

This article has no associated abstract. (fix it)

Download options

PhilArchive



    Upload a copy of this work     Papers currently archived: 72,856

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2016-06-30

Downloads
2 (#1,460,116)

6 months
1 (#386,016)

Historical graph of downloads
How can I increase my downloads?

References found in this work

Happy Families.A. R. D. Mathias - 1977 - Annals of Mathematical Logic 12 (1):59.
Set Theory.Thomas Jech - 1999 - Studia Logica 63 (2):300-300.
Regularity Properties of Definable Sets of Reals.Jacques Stern - 1985 - Annals of Pure and Applied Logic 29 (3):289-324.

Add more references

Citations of this work

No citations found.

Add more citations

Similar books and articles

▵13-Sets of Reals.Haim Judah & Saharon Shelah - 1993 - Journal of Symbolic Logic 58 (1):72 - 80.
$Triangle^1_3$-Sets of Reals.Haim Judah & Saharon Shelah - 1993 - Journal of Symbolic Logic 58 (1):72-80.
Σ12-Sets of Reals.Jaime I. Ihoda - 1988 - Journal of Symbolic Logic 53 (2):636 - 642.
$Sigma^1_2$-Sets of Reals.Jaime I. Ihoda - 1988 - Journal of Symbolic Logic 53 (2):636-642.
Exact Equiconsistency Results for Δ 3 1 -Sets of Reals.Haim Judah - 1992 - Archive for Mathematical Logic 32 (2):101-112.
Δ12-Sets of Reals.Jaime I. Ihoda & Saharon Shelah - 1989 - Annals of Pure and Applied Logic 42 (3):207-223.
Δ< Sup> 1< Sub> 2-Sets of Reals.Jaime I. Ihoda & Saharon Shelah - 1989 - Annals of Pure and Applied Logic 42 (3):207-223.
Needed Reals and Recursion in Generic Reals.Andreas Blass - 2001 - Annals of Pure and Applied Logic 109 (1-2):77-88.
Mathias Absoluteness and the Ramsey Property.Lorenz Halbeisen & Haim Judah - 1996 - Journal of Symbolic Logic 61 (1):177-194.
Strong Cardinals and Sets of Reals in Lω1.Ralf-Dieter Schindler - 1999 - Mathematical Logic Quarterly 45 (3):361-369.
Computational Randomness and Lowness.Sebastiaan A. Terwijn & Domenico Zambella - 2001 - Journal of Symbolic Logic 66 (3):1199-1205.
Regular Reals.Guohua Wu - 2005 - Mathematical Logic Quarterly 51 (2):111-119.
Complexity of Reals in Inner Models of Set Theory.Boban Velickovic & W. Hugh Woodin - 1998 - Annals of Pure and Applied Logic 92 (3):283-295.
Turing Cones and Set Theory of the Reals.Benedikt Löwe - 2001 - Archive for Mathematical Logic 40 (8):651-664.